Thank you for choosing DoctorSpring.
From the symptoms it appears that you had Bacterial Gastroenteritis ( possible food poisoning ) rather than a simple stomach bug. Ondansetron is not really recommend in these settings, but there is no harm in taking it if vomiting is very severe. I would recommend you to take no additional dosages. The muscle jerkiness and soreness are due to loss of potassium.
The decreased urine output is indeed a concern. It could be because the body is trying to replenish the lost fluids. (so there is nothing left to urinate ). This is the most likely cause. However in rare cases a renal shutdown can also present as decreased urine output. It is difficult to distinguish both at this stage. Not passing stools is not a concern and you can ignore it.
For now you can judiciously observe. Drink moderate amount of fluids - include either ORS solution or Electrolyte solution which are available OTC (to replenish the electrolytes ). Normally you urine output should improve in 6-12 hours (provided there is no further loose stools.) But if that is not the case you need to get medical help . A simple blood test called Renal function test will tell us what is the cause. DO NOT take any pain medications as it can put stress on the kidneys.
I will keep this consult open so that you can get back to me anytime.
Hope this helped
Patient replied :
It makes sense that I would have food poisoning, since I did eat a REALLY NASTY lunch (old breakfast pizza, terrible idea) yesterday and felt sick just a few hours afterward. My muscle jerkiness has gonna away, and this is probably due to me eating a banana about 2 hours ago. However, I took Tylenol extra strength 2 hours ago as well (for my headache), and you mentioned this would be bad for my kidneys. Any suggestions? Theres not a whole lot I can do now that I've already taken it. Drink lots of water? Can I take more Tylenol later today?
Just one Tylenol is not an issue. You need to not do anything for that. It is better if you do not take any pain medication. Pain meds including Tylenol can worsen stomach symptoms too.